# SDR UALA2013032201809

- Difficulty date: March 21, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 79,301 hours, 23,083 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Wire
- Condition: Unsecure
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND WIRE HANGING OUT OF 1ST FLAP TRACK CANOE OUTBOARD OF LF ENG PYLON SECURED GROUND WIRE IN CANOE FAIRING.
